905.866 medical & health answers

Blood clots in the legs answers (2771)

«Previous Page 100 from 100
Q: 

Has anyone experienced prolonged soreness after leg cramp?

A: Yes, I had the same thing happen this week. It''s been two days and my calf still hurts. It really hurts when going up and down stairs. I''m 20 weeks. I am 35 weeks and I am experiencing the same thing ... only its both my calves... I wake up in the morning and I am rolling around trying to get the pain to go away. I tried taking a bath and that didn''t help. It seems that rubbing my calves is the only way I can make the pain go away. I''m 28 weeks and oh my gosh! I had a leg cramp on Wednesday and now it''s Saturday and I am still limping. It hurts to even touch my leg. I''m just thankful this has happened to others...


Q: 

What to do when the doctors shrug their shoulders?

A: If it were my mom, I''d insist she go back in to the hospital for observation....


Q: 

Has anyone experienced upper leg numbness after surgery?

A: Hi there i am having the same problem upper right legnumbness off and on i wish i could tell you why it happensbut it must be something cause seeing your question tells meim not the only one mine has gotten better, my surg date was 12-17-99 imsure this didnt help but just wanted you to know your not alone.Ann Just a word of caution for those of you with growing leg pain post op... Ideveloped blood clots in my left thigh 10 days after surgery. After lotsof phone calls to the hospital and trying to reach my doctor I ended up inthe ER late at nite with an embolism because no one thought it was aproblem until it nearly...


Q: 

What Are the Different Policosanol Side Effects?

A: Policosanol side effects can be divided into three categories: mild, serious, and allergic reactions. Mild policosanol side effects such as nausea, dizziness, and headaches do not normally last very long and can pass once the body adapts to the supplement. Individuals who experience allergic reactions or serious policosanol side effects like internal bleeding or black stool should discontinue taking the supplement and seek medical attention. People who are interested in trying policosanol can consult with a medical professional prior to starting a regimen. Policosanol is a nutritional supplement, but side effects are still associated with its use. It is possibly safe when the daily dose...


Q: 

I have had a large bruise on my shin for the past two years, how can I get rid of it?

A: What is left over from a bruise from 2 years ago is no longer a bruise. Trauma like this can result in some dilated veins in the area, which are also purple and may look like a bruise but will blanch if pressure is applied to them. they may have some texture to them so that when touched, you may feel some lumpiness. Other possibilities are post-inflammatory pigmentation, residual hemosiderin (iron) from the red blood cells that were in the tissues, and a change in subcutaneous fat called post-traumatic fat necrosis. the fat necrosis is not dangerous but does take a...


Q: 

Pulling pain after ankle surgery with a nerve block behind the knee and on the side is it normal

A: Hi, So sorry to hear about your complications following surgery. Unfortunately the pain would not be considered normal. You need to call your surgeons office and speak with the nurse. Describe your symptoms in detail so they can decide if you need to come in right away or if you can make an appointment. Best wishes to you. Thanks and take care....
Q: 

Does vitamin K work for spider veins and dark circles,reddness Could you reccomend a brand that is very effective? Can I buy this in Canada?

A: I''m not sure about the dark circles, but I work for Vein Clinics of America and we deal with spider veins a lot. Truly treating vein disease requires medical attention. Topical treatment on its own can not get rid of spider veins but simply try to reduce the appearance. If these creams could accomplish the same thing as a medical procedure, they would be drugs and not cosmetics. there are new options for people who suffer from vein disorders. Treatment options are safer, more effective and minimally invasive, unlike surgical vein stripping, which was the primary treatment option in the past....


Q: 

Pain in top/side inside of foot & Evista?

A: Suggi, My feet hurt like that all the time, but I have osteoarthritis in them. If you are that concerned with it swelling go to the emergency room. It has been two weeks since you wore the shoes and unless you hurt the tendons or broke a bone, it shouldn''t be swelling. blood clots are no laughing matter. they can kill you! Go get it checked. My husband was militarry for over 25 years. When I developed pain in my upper foot he told me to get some arch supports because weak arches can cause pain anywhere in the foot or ankle. He said it was an accepted fact in...


Q: 

Husband''s father has ALS (I think)/is in hospital

A: I can''t say for sure, but it sound like ALS to me. Perhaps seeing a good neurologist or a specialist may help. Good luck! It sounds like ALS progression, but we are not doctors. Seek a good neurologist. One comment about oxygen...breathing problems seen in ALS are due to the weakening muscles. Supplemental oxygen will improve the blood/oxygen level but will not help with the bodies ablitiy to breathe. If he chooses to prolong life, he will need a BiPap machine and eventually a ventilator. First steps would be to get the correct diagnosis, then talk about options. Disease progression rates vary from...


Q: 

What is going on with my ankle/foot/leg? Outer ankle, lower leg swelling. No known injuries. No bruising.?

A: Ibuprofin and ice. Rest it when you can sounds like a tendon. I have an achille''s tendon injury and when it acts up, it hurts and swells. Do you have diabetes? Any known heart disease? Go to a doctor immediately, as any of the reasons for your swelling are essentially not good. Unknown swelling in the extremities should always be treated by a doctor immediately if there is no known trauma. 3 things come to mind: arthritis tendonitis phlebitis You need to see a Podiatrist, I reckon your foot or feet are out of alignment. In other words your foot has collapsed, probably walking on the inside like I was and hence the ankle pain!

 
Contact us   |   Disclaimer & Privacy Policy   |